# SDR SROM200700002

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 38,299 hours, 36,620 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Binding
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD VIBRATION AFTER TAKEOFF.  VIBRATION INCREASED WITH SPEED AND DECREASED AT LOWER SPEEDS.  RETURNED TO DEPARTURE AIRPORT.  PERFORMED VIBRATION CONDITIONAL INSPECTION.  FOUND NLG DOORS ON GRAVEL SKI EQUIPPED AIRCRAFT TO BE BINDING ON EACH OTHER.  ADJUSTED PER AMM 32-22-12.  AIRCRAFT RELEASED AN OPERATIONAL CHECK FLIGHT NORMAL.  NO REPORT OF VIBRATION ON SUBSEQUENT FLIGHTS.
